# SDR KBMA117646

- Difficulty date: July 3, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350BA
- Aircraft serial: 2273
- Engine: Tmeca ARRIEL1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Part number: 350A2513501901
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLIDING DOOR DOES NOT LATCH.  REMOVED AND REPLACED WITH NEW CYLINDER LOCK.
